Alert archive / Arkansas / Freeze Warnings in 2011
Freeze Warning 2, NWS Shreveport, LA
NWS Shreveport, LA issued this freeze warning at Oct 19, 2011, 4:01 AM CDT for Howard County, Little River County, Sevier County, Arkansas; McCurtain County, Oklahoma. It took effect at Oct 20, 2011, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 19, 2011, 4:01 AM CDT (09:01 UTC)
- In effect from
- Oct 20, 2011, 1:00 AM CDT
- Expired
- Oct 20, 2011, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Shreveport, LA
Counties Howard County, AR, Little River County, AR, Sevier County, AR, McCurtain County, OK
The radar
The Western Arkansas radar (KSRX), 146 km from the middle of the area, began a volume at 08:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 9.0 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1827 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- -94 m²/s²
- 0-3 km storm-relative helicity
- -116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
364 WWUS74 KSHV 190901 NPWSHV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SHREVEPORT LA 401 AM CDT WED OCT 19 2011 ARZ050-051-059-OKZ077-200100- /O.NEW.KSHV.FZ.W.0002.111020T0600Z-111020T1400Z/ /O.CON.KSHV.LW.Y.0039.000000T0000Z-111020T0000Z/ SEVIER-HOWARD-LITTLE RIVER-MCCURTAIN- INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...IDABEL 401 AM CDT WED OCT 19 2011 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY. A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * EVENT: WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 MPH WITH HIGHER GUSTS. FREEZING TEMPERATURES WILL BE POSSIBLE LATE TONIGHT. * TIMING: WINDS WILL INCREASE FROM THE NORTHWEST AND PERSIST AT 15 TO 25 MPH WITH GUSTS TO 35 MPH AFTER 9 AM THIS MORNING AND PERSIST THROUGH 7 PM THIS EVENING. WINDS WILL BECOME LIGHT TONIGHT...ALLOWING FOR TEMPERATURES TO FALL TO NEAR FREEZING AFTER 1 AM AND PERSIST THROUGH 9 AM THURSDAY MORNING. * IMPACT: BOATERS AND FISHERMEN SHOULD TAKE PRECAUTIONS AND NOT VENTURE OUT ON TO AREA LAKES UNLESS ABSOLUTELY NECESSARY TODAY. PREPARATIONS SHOULD BE TAKEN TODAY TO PROTECT TENDER VEGETATION FROM THE EFFECTS OF FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ARZ060-061-070>073-LAZ001>006-010>014-017>022-TXZ096-097-108>112- 124>126-136>138-149>153-165>167-200000- /O.CON.KSHV.LW.Y.0039.000000T0000Z-111020T0000Z/ HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION AR-CADDO-BOSSIER- WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE- JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL- LA SALLE-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION- SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY- ANGELINA-SAN AUGUSTINE-SABINE TX- INCLUDING THE CITIES OF...HOPE...PRESCOTT...TEXARKANA... LEWISVILLE...MAGNOLIA...EL DORADO...SHREVEPORT...BOSSIER CITY... MINDEN...HOMER...RUSTON...FARMERVILLE...MANSFIELD...COUSHATTA... BIENVILLE...JONESBORO...MONROE...MANY...NATCHITOCHES... WINNFIELD...COLFAX...COLUMBIA...JENA...CLARKSVILLE...MT VERNON... MT PLEASANT...PITTSBURG...DAINGERFIELD...ATLANTA...QUITMAN... GILMER...JEFFERSON...TYLER...LONGVIEW...MARSHALL...RUSK... HENDERSON...CARTHAGE...NACOGDOCHES...CENTER...LUFKIN... SAN AUGUSTINE...HEMPHILL 401 AM CDT WED OCT 19 2011 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * EVENT: WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 MPH WITH HIGHER GUSTS TODAY. * TIMING: WINDS WILL INCREASE FROM THE NORTHWEST AND PERSIST AT 15 TO 25 MPH WITH GUSTS TO 35 MPH AFTER 9 AM THIS MORNING AND PERSIST THROUGH 7 PM THIS EVENING. * IMPACT: BOATERS AND FISHERMEN SHOULD TAKE PRECAUTIONS AND NOT VENTURE OUT ON TO AREA LAKES UNLESS ABSOLUTELY NECESSARY ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ 13
3 follow-up statements
697 WWUS74 KSHV 192031 NPWSHV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SHREVEPORT LA 331 PM CDT WED OCT 19 2011 ARZ050-051-059-OKZ077-200015- /O.CON.KSHV.FZ.W.0002.111020T0600Z-111020T1400Z/ /O.CON.KSHV.LW.Y.0039.000000T0000Z-111020T0000Z/ SEVIER-HOWARD-LITTLE RIVER-MCCURTAIN- INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...IDABEL 331 PM CDT WED OCT 19 2011 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY. A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * EVENT: STRONG AFTERNOON WINDS WILL CONTINUE AT 15 TO 25 MPH WITH HIGHER GUSTS. FREEZING TEMPERATURES WILL BE POSSIBLE LATE TONIGHT. * TIMING: NORTHWEST WINDS WILL PERSIST AT 15 TO 25 MPH WITH GUSTS TO 35 MPH THROUGH 7 PM THIS EVENING. WINDS WILL BECOME LIGHT TONIGHT...ALLOWING FOR TEMPERATURES TO FALL TO NEAR FREEZING AFTER 1 AM AND PERSIST THROUGH 9 AM THURSDAY MORNING. * IMPACT: BOATERS AND FISHERMEN SHOULD CONTINUE TO TAKE PRECAUTIONS AND NOT VENTURE OUT ON TO AREA LAKES UNLESS ABSOLUTELY NECESSARY TODAY. PREPARATIONS SHOULD BE TAKEN THIS EVENING TO PROTECT TENDER VEGETATION FROM THE EFFECTS OF FREEZING TEMPERATURES TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ARZ060-061-070>073-LAZ001>006-010>014-017>022-TXZ096-097-108>112- 124>126-136>138-149>153-165>167-200000- /O.CON.KSHV.LW.Y.0039.000000T0000Z-111020T0000Z/ HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION AR-CADDO-BOSSIER- WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE- JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL- LA SALLE-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION- SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY- ANGELINA-SAN AUGUSTINE-SABINE TX- INCLUDING THE CITIES OF...HOPE...PRESCOTT...TEXARKANA... LEWISVILLE...MAGNOLIA...EL DORADO...SHREVEPORT...BOSSIER CITY... MINDEN...HOMER...RUSTON...FARMERVILLE...MANSFIELD...COUSHATTA... BIENVILLE...JONESBORO...MONROE...MANY...NATCHITOCHES... WINNFIELD...COLFAX...COLUMBIA...JENA...CLARKSVILLE...MT VERNON... MT PLEASANT...PITTSBURG...DAINGERFIELD...ATLANTA...QUITMAN... GILMER...JEFFERSON...TYLER...LONGVIEW...MARSHALL...RUSK... HENDERSON...CARTHAGE...NACOGDOCHES...CENTER...LUFKIN... SAN AUGUSTINE...HEMPHILL 331 PM CDT WED OCT 19 2011 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * EVENT: STRONG AFTERNOON WINDS WILL CONTINUE AT 15 TO 25 MPH WITH HIGHER GUSTS. * TIMING: NORTHWEST WINDS WILL PERSIST AT 15 TO 25 MPH WITH GUSTS TO 35 MPH THROUGH 7 PM THIS EVENING. * IMPACT: BOATERS AND FISHERMEN SHOULD CONTINUE TO TAKE PRECAUTIONS AND NOT VENTURE OUT ON TO AREA LAKES UNLESS ABSOLUTELY NECESSARY ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ ELEVEN
394 WWUS74 KSHV 200037 NPWSHV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SHREVEPORT LA 737 PM CDT WED OCT 19 2011 ARZ050-051-059-OKZ077-201000- /O.CON.KSHV.FZ.W.0002.111020T0600Z-111020T1400Z/ SEVIER-HOWARD-LITTLE RIVER-MCCURTAIN- INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...IDABEL 737 PM CDT WED OCT 19 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY. * EVENT: A CLEAR SKY AND LIGHT NORTHWEST WINDS WILL YIELD STRONG RADIATIONAL COOLING TONIGHT...YIELDING FREEZING TEMPERATURES FOR A FEW HOURS NEAR SUNRISE ACROSS THE PROTECTED AREAS OF SOUTHEAST OKLAHOMA...AND ADJACENT SECTIONS OF SOUTHWEST ARKANSAS. * TIMING: TEMPERATURES WILL FALL TO NEAR FREEZING AFTER 1 AM AND PERSIST THROUGH 9 AM THURSDAY MORNING. * IMPACT: PREPARATIONS SHOULD BE TAKEN TONIGHT TO PROTECT TENDER VEGETATION FROM THE EFFECTS OF FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ 15
486 WWUS74 KSHV 200839 NPWSHV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SHREVEPORT LA 339 AM CDT THU OCT 20 2011 ARZ050-051-059-OKZ077-201400- /O.CON.KSHV.FZ.W.0002.000000T0000Z-111020T1400Z/ SEVIER-HOWARD-LITTLE RIVER-MCCURTAIN- INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...IDABEL 339 AM CDT THU OCT 20 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. * EVENT: FREEZING TEMPERATURES WILL BE POSSIBLE THROUGH 9 AM THIS MORNING. * TIMING: TEMPERATURES ARE CURRENTLY NEAR TO JUST BELOW FREEZING ACROSS MUCH OF THE REGION. THESE TEMPERATURES SHOULD QUICKLY RISE ABOVE FREEZING AFTER 9 AM THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ 13
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this freeze warning went out at Oct 19, 2:57 AM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Oct 19, 2:57 AM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
257 AM CDT WED OCT 19 2011
.DISCUSSION...
DEEP CLOSED LOW PRESSURE SYSTEM ACROSS THE MID MISSISSIPPI VALLEY
EARLY THIS MORNING WILL MOVE INTO THE OHIO RIVER VALLEY TONIGHT AND
INTO NEW ENGLAND ON THURSDAY. SOUTHERN PLAINS AND LOWER MISS VALLEY
WILL REMAIN IN STRONG NW FLOW ALOFT THROUGH THE SHORT TERM WITH FLOW
BEGINNING TO FLATTEN OUT FOR THE WEEKEND.
UNTIL THEN...A FEW SHORT TERM PROBLEMS TO CONTEND WITH TODAY INTO
TONIGHT. THE FIRST BEING A VERY STRONG PRESSURE GRADIENT REMAINING
IN PLACE TODAY IN THE WAKE OF THE COLD FRONT THAT PUSHED THROUGH THE
REGION EARLY ON TUESDAY. WITH SUFFICIENT MIXING...EXPECTING TO SEE
NW WINDS INCREASING TO 15 TO 25 MPH WITH HIGHER GUSTS AREAWIDE
TODAY. LAKE WIND ADVISORY ALREADY IN PLACE FOR THE ENTIRE FOUR
STATE REGION TO ACCOUNT FOR THIS. IN ADDITION...RED FLAG CRITERIA
WILL LIKELY BE MET TODAY GIVEN THE INCREASING NW SFC WINDS AND
AFTERNOON MINIMUM RH VALUES AT OR BELOW 25% TODAY.
FOR TONIGHT...WINDS WILL DECOUPLE QUICKLY NEAR SUNSET FROM WEST TO
EAST WITH THE SFC RIDGE AXIS MOVING INTO N TX AND CENTRAL/E OK BY
12Z THU. GUIDANCE SUGGESTS THAT OUR EXTREME NW ZONES WILL LIKELY
SEE A BRIEF PERIOD OF FREEZING TEMPERATURES AND FOR THAT
REASON...HAVE POSTED A FREEZE WARNING FOR MCCURTAIN COUNTY AS WELL
AS SEVIER...HOWARD AND LITTLE RIVER COUNTIES IN SOUTHWEST
ARKANSAS. WITH WINDS GOING NEAR CALM ACROSS THE REMAINDER OF THE
REGION OVERNIGHT TONIGHT...HAVE MENTIONED THE POSSIBILITY OF
PATCHY FROST AREAWIDE AS WELL.
LOW LEVEL MOISTURE RETURNS QUICKLY ON FRIDAY AS A WEAK DISTURBANCE
DIVES INTO THE SOUTHERN PLAINS/LOWER MISS VALLEY FOR THE WEEKEND.
KEPT WITH SLIGHT CHANCE/CHANCE POPS ACROSS THE REGION...MAINLY
LATE SATURDAY INTO EARLY SUNDAY TO ACCOUNT FOR THIS. WEAK FRONT
ASSOCIATED WITH THIS DISTURBANCE FOR THE WEEKEND WILL NOT REALLY
MAKE A DIFFERENCE TEMPERATURE WISE AS WARM TEMPERATURES RETURN FOR
THE WEEKEND INTO THE FIRST PART OF NEXT WEEK. EXTENDED PROGS HINTING
AT ANOTHER SIGNIFICANT TROUGH AXIS DIVING INTO THE PLAINS BY MID
WEEK NEXT WEEK WITH OUR NEXT CHANCE OF PRECIPITATION.
PRELIMS TO FOLLOW...13.
&&
.AVIATION...
TIGHT PRESSURE GRADIENT WILL LEAD TO INCREASING NWLY SFC WINDS BY
MID MORNING WITH SUSTAINED SPEEDS BETWEEN 15-20 KTS AND GUSTS
BETWEEN 20-30 KTS. SPEEDS SHOULD DECREASE AFTER SUNSET AND SHOULD
SETTLE BETWEEN 5-10 KTS BY 20/06Z AS THE STRONG SFC LOW CONTINUES TO
MOVE AWAY TO THE NE AND A CANADIAN SFC HIGH BEGINS TO BUILD OVER THE
REGION. VFR CONDITIONS WILL PREVAIL AS VERY COLD AND DRY AIR ALOFT
WILL KEEP SKIES MOSTLY CLEAR. /09/
&&
.FIRE WEATHER...
ANOTHER WINDY DAY IS IN STORE TODAY WITH NORTHWEST WINDS AROUND 15
TO 25 MPH WITH GUSTS UP TO 35 MPH. COLD AND VERY DRY AIR CONTINUES
TO FILTER INTO THE FOUR STATE REGION IN THE WAKE OF THE PREVIOUS
COLD FRONT. THE COMBINATION OF THE STRONG WINDS AND MINIMUM RELATIVE
HUMIDITY VALUES BETWEEN 20 AND 25 PERCENT WILL LEAD TO RED FLAG
CONDITIONS WEDNESDAY. DRY CONDITIONS WILL PERSIST INTO THURSDAY AS
THERE WILL BE VERY LITTLE CHANGE IN MINIMUM RH VALUES. SOME
LOCATIONS ACROSS DEEP EAST TEXAS COULD SEE RH VALUES FALL BRIEFLY
BELOW 20 PERCENT ON THURSDAY. HOWEVER...WIND SPEEDS ARE ONLY
EXPECTED TO BE AROUND 10 MPH. THE RETURN OF SOUTHERLY WINDS BY
FRIDAY WILL ALLOW CONDITIONS TO SLOWLY IMPROVE AS GULF MOISTURE
GRADUALLY FLOWS BACK NORTH INTO THE AREA. /09/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 66 38 68 41 78 / 0 0 0 0 0
MLU 65 37 65 35 72 / 0 0 0 0 0
DEQ 63 32 64 33 73 / 0 0 0 0 0
TXK 64 36 65 40 73 / 0 0 0 0 0
ELD 62 33 64 35 71 / 0 0 0 0 0
TYR 66 38 69 46 78 / 0 0 0 0 0
GGG 66 36 68 39 77 / 0 0 0 0 0
LFK 69 38 71 42 81 / 0 0 0 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ARZ050-051-059>061-070>073.
RED FLAG WARNING FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING
FOR THE FOLLOWING ZONES: ARZ050-051-059>061-070>073.
FREEZE WARNING FROM 1 AM TO 9 AM CDT THURSDAY FOR THE FOLLOWING
ZONES: ARZ050-051-059.
LA...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: LAZ001>006-010>014-017>022.
RED FLAG WARNING FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING
FOR THE FOLLOWING ZONES: LAZ001>006-010>014-017>022.
OK...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: OKZ077.
RED FLAG WARNING FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING
FOR THE FOLLOWING ZONES: OKZ077.
FREEZE WARNING FROM 1 AM TO 9 AM CDT THURSDAY FOR THE FOLLOWING
ZONES: OKZ077.
TX...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.
RED FLAG WARNING FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING
FOR THE FOLLOWING ZONES:
TXZ096-097-108>112-124>126-136>138-149>153-165>167.
&&
13/09Hazardous weather outlook, Oct 19, 4:01 AM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 401 AM CDT WED OCT 19 2011 ARZ050-051-059-OKZ077-191900- SEVIER-HOWARD-LITTLE RIVER-MCCURTAIN- 401 AM CDT WED OCT 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA. .DAY ONE...TODAY AND TONIGHT... ...LAKE WIND ADVISORY IN EFFECT TODAY... ...RED FLAG WARNING IN EFFECT TODAY... ...FREEZE WARNING IN EFFECT LATE TONIGHT... BRISK NORTHWEST WINDS WILL INCREASE TODAY...SUSTAINED NEAR 15 TO 25 MPH WITH GUSTS AS HIGH AS 35 MPH. THESE WINDS WILL MAKE FOR VERY CHOPPY CONDITIONS ON AREA LAKES. IN ADDITION...THE STRONG WINDS AND VERY LOW HUMIDITY VALUES WILL RESULT IN A HEIGHTENED FIRE DANGER THREAT THROUGHOUT THE DAY AS WELL. WINDS WILL DIMINISH QUICKLY THIS EVENING WITH COLD HIGH PRESSURE MOVING INTO THE REGION FROM THE WEST. THIS WILL RESULT IN OVERNIGHT LOWS TEMPERATURES TONIGHT FALLING TO NEAR FREEZING ACROSS THE REGION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ARZ060-061-070>073-LAZ001>006-010>014-017>022-TXZ096-097-108>112- 124>126-136>138-149>153-165>167-191900- HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION AR-CADDO-BOSSIER- WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE- JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL- LA SALLE-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION- SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY- ANGELINA-SAN AUGUSTINE-SABINE TX- 401 AM CDT WED OCT 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... ...LAKE WIND ADVISORY IN EFFECT TODAY... ...RED FLAG WARNING IN EFFECT TODAY... BRISK NORTHWEST WINDS WILL INCREASE TODAY...SUSTAINED NEAR 15 TO 25 MPH WITH GUSTS AS HIGH AS 35 MPH. THESE WINDS WILL MAKE FOR VERY CHOPPY CONDITIONS ON AREA LAKES. IN ADDITION...THE STRONG WINDS AND VERY LOW HUMIDITY VALUES WILL RESULT IN A HEIGHTENED FIRE DANGER THREAT THROUGHOUT THE DAY AS WELL. WINDS WILL DIMINISH QUICKLY THIS EVENING WITH COLD HIGH PRESSURE MOVING INTO THE REGION FROM THE WEST. THIS WILL RESULT IN OVERNIGHT LOWS TEMPERATURES TONIGHT FALLING INTO THE MID TO UPPER 30S. PATCHY FROST WILL BE POSSIBLE AREAWIDE LATE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 13
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 9:41 PM CDT | Lake Wind Advisory | SHV | Columbia, Hempstead, Howard, Lafayette, Little River, Miller and 3 more | 21 hr |
Nearby
Freeze Warnings in Arkansas, 2011Freeze Warnings in Oklahoma, 2011Every freeze warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.